Diagnostic and Interventional Radiology
Chest Imaging - Case Report 2016

Ecstasy?(MDMA)-induced pneumomediastinum and epidural pneumatosis

1.

Department of Radiology GATA Haydarpaşa Teaching Hospital, İstanbul, Turkey.

2.

From the Department of Radiology, Gülhane Military Academy of Medicine, Haydarpaşa Research and Training Hospital, İstanbul, Turkey

3.

Department of Radiology, Gülhane Military Academy of Medicine, Haydarpaşa Research and Training Hospital, İstanbul, Turkey

4.

From the Department of Radiodiagnostics (U.T. *), Ankara Numune Training and Research Hospital Sıhhiye, Ankara, Turkey.

Diagn Interv Radiol 2005; 11: 150-151
Read: 543 Downloads: 401 Published: 03 September 2019

Abstract

 

Epidural pneumatosis and pneumomediastinum may occur after the inhalation of ?Ecstasy? (methylenedioxymetamphetamine), but only one case has been reported in the literature. We report the case of a 21- year-old male patient who presented with epidural pneumatosis and pneumomediastinum. Chest CT demonstrated the pneumomediastinum and multiple air bubbles within the spinal canal.
Files
EISSN 1305-3612